# SDR COMA0060205

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 FLOOR SUPPORT STRUCTURE CRACKED BETWEEN LBL42 AND LBL9 W.L. 73 LEFT SIDE.  REPAIRED FS 621.00 FLOOR SUPPORT STRUCTURE LEFT SIDE I/A/W CANADAIR REO 601R-53-61-117 REV A.
